# SDR AALA982140

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 444-459
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN BULGED AND CRACKED AT STRINGER 25R AND BELOW, BETWEEN STATION 444 AND 459.  CUT OUT DAMAGED AREA SKIN STATION 440-463, STRINGER 25R TO 26R, SRM 53-30-3 FIG 14.  INSTALLED 18 INCH BY 24 INCH DOUBLER PER MENTIONED SRM REF FILLER .063 INCH 2024T3. (M)
